Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dp13368

1st week on accutane

Recommended Posts

Im on my 6th day of accutane 40 mg/day and moving to 80mg/day in a few weeks. I haven't had hardly any new breakouts and my skin is starting to get a little less oily. I have noticed that my face seems almost to "glare red" sort of like sunburn. Is this common and if so, how long will it last?

Link to post
Share on other sites

the redness is a common side effect.. i get it too.. n it's worse if u're fair skinned.. so i would suggest using a gd sunscreen everytime u're out.. o ( ^ . > ) 0 if possible.. try to avoid the sun.. n no sun tanning during ur course of accutane..

Link to post
Share on other sites

I still sport the occasional sunburned look while on Accutane. I noticed if I was my face at night, and not in the morning, it lessens the effect. It wasn't nearly as bad as it was for the first few days. I heard that apple-cider vinegar helps with the redness so I bought some last night and put it on my skin. This stings like hell and my face is still red.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×